Article

Anti-tubercular drugs induced hepatotoxicity in patient with miliary tuberculosis: A case study

Author : Vishnu Das

Miliary tuberculosis is also called pulmonary TB because of the innumerable tiny spots that form in the lungs is the size of millet, the small round seeds in bird food. Miliary tuberculosis may affect one organ or several organs or occur throughout the body. [ 1 ] Treatment includes first line and second line anti tubercular drugs in which most of the drug have the potency to produce hepatotoxicity. A female patient of age 62yrs with the history of military tuberculosis was admitted because of abdominal distension and loss of appetite. And she was diagnosed as chronic liver disease induced by ATT


Full Text Attachment

Creative Commons License World Journal of Pharmaceutical Science is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License. Based on a work at www.wjpsonline.org. Permissions beyond the scope of this license may be available at www.wjpsonline.org.